Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A method of approximating the zeros of functions by quadratic formulas.


Author: Stephen Kulik
Journal: Proc. Amer. Math. Soc. 12 (1961), 476-483
MSC: Primary 65.50
DOI: https://doi.org/10.1090/S0002-9939-1961-0129546-6
MathSciNet review: 0129546
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. König, Ueber eine Eigenschaft der Potenzreihen, Math. Ann. vol. 23 (1884) pp. 447-449. MR 1510264
  • [2] A. S. Householder, Principles of numerical analysis, New York, McGraw-Hill, 1953. MR 0059056 (15:470b)
  • [3] S. Kulik, A method for approximating the zeros of analytic functions, Duke Math. J. vol. 24 (1957) pp. 137-142. MR 0086865 (19:257d)
  • [4] -, A method of approximating the complex roots of equations, Pacific J. Math. vol. 8 (1958) pp. 277-281. MR 0097150 (20:3629)
  • [5] -, On the solution of algebraic equations, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 185-192. MR 0107363 (21:6088)
  • [6] -, A method for the approximate solution of cubic equations, Proc. Shevchenko Sci. Soc., Section of Math., vol. IV (XXXII), New York, 1956-1958.
  • [7] E. N. Laguerre, Oeuvres de Laguerre, vol. 1, Paris, Gauthier-Villars, 1898, pp. 101, 461.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.50

Retrieve articles in all journals with MSC: 65.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0129546-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society